# SDR AWXA0001304

- Difficulty date: February 8, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- Aircraft time: 57,932 hours, 47,587 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ANO101362401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TOP CAP AT BS 294.5 RBL 41 FOUND TO BE OUT OF LIMITS AFTER CORROSION CLEAN UP IAW SRM 53-10-01.  REPAIRED FLOORBEAM UPPER CHORD IAW SRM 53-10-02 FIG 7 AND 53-40-04.
